Authors: Dragović, Branko 
Title: Adelic strings and noncommutativity
Journal: AIP Conference Proceedings
Volume: 589
First page: 214
Last page: 221
Conference: 37th Karpacz Winter School of Theoretical Physics: New Developments in Fundamental Interaction Theories; Karpacz; Poland; 6 February 2001 through 15 February 2001
Issue Date: 28-Sep-2001
ISBN: 0-735-40029-6
ISSN: 0094-243X
DOI: 10.1063/1.1419327
Abstract: 
We consider adelic approach to strings and spatial noncommutativity. Path integral method to string amplitudes is emphasized. Uncertainties in spatial measurements in quantum gravity are related to noncommutativity between coordinates. p-Adic and adelic Moyal products are introduced. In particular, p-adic and adelic counterparts of some real noncommutative scalar solitons are constructed.
Publisher: American Institute of Physics

Show full item record

Page view(s)

4
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.